Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

pain hip joint and leg pain after ESI

pammieppammie Posts: 79
edited 06/11/2012 - 8:28 AM in Spinal Injections
I just had my second ESI in my lower back for ruptured discs. While getting the injections on the left side of my spine, I am assuming the Dr. hit the nerve as I had a severe sharp pain shoot down from the injection site all fo the way down the back of my leg to the bottom of my foot. On the right side I had pain from the injection site down the back of my leg to behind my knee. I didn't have this experience when I got the first set of injections 2 weeks ago. Now I am experiencing severe hip joint pain as well as an achey flu like pain in both of my legs. The shots have done nothing for my back in fact it hurts worse now which to my understanding the increased back pain is normal for the first couple of days. My question is this is the hip joint and leg pain normal? Thanks for any input. I am trying to stay positive!


  • After my 2nd ESI I felt severe hip pain and cramps in the back of my leg. I then had more feeling where before I was numb. So I think it woke up my nerves especially the trochaer nodule. I kept rubbing it and that pain went away. I had my injection last Thursday and found pain and heaviness went away on the 5th day after for me. And I never had hip pain before either. Ihope yours eases up too. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • The pain isn't as bad today as it was yesterday. So I guess one day at a time will be my new moto! thanks!
Sign In or Register to comment.